Okay, so I have been having very painful migraines for over a month now. With these migraines, comes anxiety, nausea, sensitivity to light and sound, difficulty concentrating, difficulty with eye focus, and pain that constantly moves around my head. Does anyone know what this could be?? I’ve had a CT Scan and an MRI Scan and they both came back healthy. I have also taken medications and they have not affected the migraines. Please give me some advice!!
Have you been to see a neurologist or headache specialist? Do they have you on any preventative medications, or just medications you take in response to the migraine?
I would definitely advise you to seek out the advise of a headache specialist. One thing I use to stop migraines (regular meds don’t work on me) and that are often used to break up really long term migraines are IV infusions. You often have to repeat the treatment, but a variety of drugs can be administered and once you find the right combo, sometimes that can help break up a really stubborn pattern. That sort of order usually comes through a neurologist or headache specialist. Nancy listed a great list of common infusion drugs in the previous thread (my eyes aren’t great today, but you can check it out.)
I’m so very sorry to hear you are having extended head pain, I know how frustrating that can be. If it is migraine disease, there is no blood test or image study to diagnose it. An accurate diagnosis is achieved once the doctor goes over your symptoms, discusses your medical history and gives you a complete exam. If you haven’t seen the doctor I wound encourage you to do so as soon as possible.
GardensatNight gave you great information and here it the list of medications that can be used (IV infusion) to break a nasty migraine cycle;
Brand name Decadron, or dexamethasone
Brand name Depacon, valproate sodium
Brand name Inapsine, or droperidol
Brand name DHE-45 or dihydroergotamine
Brand name Keppra or levetiracetam
Brand name Phenegran or promethazine
Brand name Regaln, or metochlopramide
Brand name Ultram or tramadol
You mentioned you’ve been taking “medications” to help relieve this pain. We can create another problem called rebound headache if we take pain relievers and/or migraine medications, whether they are over-the-counter or prescription, more than two to three days a week. The problem is if we are doing this we can end up in a daily cycle of endless pain and our migraine attacks may be more difficult to treat. When you get a minute, take a look at this information; https://migraine.com/living-migraine/stop-rebound-headaches/.